Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. L. Jeffery
Title: The theory of functions of a real variable
Additional book information: (Mathematical Expositions, No. 6.) University of Toronto Press, 1951. 13+232 pp. $6.00.

Review Information:

Reviewer: Arthur Rosenthal
Journal: Bull. Amer. Math. Soc. 58 (1952), 517-519
DOI: https://doi.org/10.1090/S0002-9904-1952-09640-3